# SDR WX0A070805

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug MD 83
- Aircraft serial: 53469
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLIGHT CREW REPORTED LEFT ENGINE OIL TEMP FLUCTUATED BETWEEN APPROX. 120-152 C'.  ADVANCING THE THROTTLE REDUCED TEMPERATURE PER QRH.  TEMP WENT UNCONTROLLED TO 199 C'.  ENGINE SHUTDOWN PER QRH.  ENGINE OIL PRESSURE AND QUANTITY WAS IN THE NORMAL RANGE PRIOR TO SHUTDOWN.  MAINTENANCE PERSONNEL REMOVED AND REPLACED LEFT ENGINE OIL TEMP SENSOR, NO HELP.  FOUND "B" WIRE BROKEN ON LEFT ENGINE OIL TEMP SENSOR.  REPAIRED "B" WIRE.  OPS CHECK GOOD REF MM 79-32-01.  RAN NR 1 ENGINE AT POWER.  ALL INDICATIONS NORMAL REF MM 71-00-00.  INSPECTED NR 4 & 5 BEARING TEMP TABS, SHOWED NORMAL COLOR.  AIRCRAFT RETURNED TO SERVICE.
